# SDR SWAA2020090212208

- Difficulty date: August 29, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 59,252 hours, 34,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR HOLDER BRACKET LOOSE / SECURED FWD ENTRY DOOR GIRT BAR BRACKET PER S.I.P.
